# SDR FDEA201801040024

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 56,684 hours, 21,060 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE MASTER WARNING IN FLIGHT AT FL280,  WITH ONLY RIGHT PACK OPERATING.   CABIN ALTITUDE READ 10,000 FT.  DECENDED TO FL 200 AND CABIN DECENDED TO 8,000 FT.  MODE SELECT WAS ON AUTO 1.  COMPLIED WITH FIM 21-30 FAULT TREE 802, AND  PERFORMED A LEFT AND RIGHT CABIN PRESSURE CONTROLLER  BITE TEST IAW FIM AND AMM 21-31-02-4,  NO FAULTS  RECORDED OR PRESENT.  PERFORMED VISUAL INSPECTION OF THE CABIN PRESSURE OUTFLOW VALVE IAW AMM 21-31-03-2, NO DEFECTS NOTED.  PERFORMED AIR SUPPLY LEAK TEST IAW AMM 36-11-00-5, NO OBVIOUS SIGNS  OF LEAKS.  ACFT OK FOR CONTINUED SERVICE.
